# SDR ASAA2013100896138

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,827 hours, 7,062 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757030
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET AND FAN BLADES, DETAILED INSPECTION.  FOUND NR 1, 12 O`CLOCK POS RT, FAN STRUT PANEL HAS ONE FASTENER WORN THRU PANEL, AFT LT SIDE.  ACFT GROUNDED. R & R NR 1, 12 O`CLOCK POS RT FAN DUCT PANEL REF AMM 72-23-07-400-801-F00.
